# SDR FDKA200702084

- Difficulty date: February 24, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N810LR
- Make and model: Dhav DHC8102
- Aircraft serial: 003
- Aircraft time: 44,193 hours, 57,777 cycles
- Engine: Pwa PW120A
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 311246302
- Part serial: 1T528
- Condition: Malfunctioned
- Location: P3
- Part time: 400 hours, 424 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM 6121 JFK (1200 PHX LCL).  CAPT REPORTS SMOKE IN CABIN AND COCKPIT ON APPROACH.  MX REMOVED AND REPLACED P3 VALVE.
